Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LeadingForce

Starting Accutane Soon

Recommended Posts

so anything i should know or be aware about ?

im asian btw

does it make you breakout first or anything severe that would cause scarring ?

should i expect anything in first week or month ? like does flare ups happen for everyone ?

Edited by LeadingForce

Share this post


Link to post
Share on other sites

Me too... I think! I've already had one course. Expect your skin to be much less oily and your lips to get very dry (aquaphor is great). I never really had an initial breakout; my skin just got gradually better. Don't pick at your skin while on accutane because your healing will be impaired and you may be more likely to scar.

Share this post


Link to post
Share on other sites

thanks for the advice!

stupid question maybe , do i make a appointment at the derm to start ? or go to my doctor and waste money and get recommendation ?

Edited by LeadingForce

Share this post


Link to post
Share on other sites

I always just made an appointment right away with a derm. I've had the same derm since I was about 13 though. If you don't know of a derm you could look one up using reviews from ratemds or something.

Share this post


Link to post
Share on other sites

i hope you do realize how dangerous is this drug ...and i really hope you researched it a lot and that you tried everything else ...like a clean diet ...topicals ...etc

what you should expect is anything ...there is a tall long list of side effects ...some will go after stopping it but the scary part that some will stay with you ...maybe even forever ....for some poeple ....

i took accutane but i stopped it half way because of side effect (facial hair loss) and (scalp faking like crazy)

it been 2 months since i stopped now ...im cleaning my diet ...and it's really working

i dont advise accutane to you or anyone unless you tried everything else ....and you have a really bad acne that's ruining your life and you know beforhand about all the side effects and dangers

i hope you make a wise choice

and sorry for my english

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×